Advertisement

Applied Mathematics and Mechanics

, Volume 26, Issue 10, pp 1303–1311 | Cite as

Path integral solution of nonlinear dynamic behavior of structure under wind excitation

  • Zhong-gang Wang
  • Hua Cheng
  • Hong-zhou Deng
Article
  • 41 Downloads

Abstract

A numerical scheme for the nonlinear behavior of structure under wind excitation is investigated. With the white noise filter of turbulent-wind fluctuations, the nonlinear motion equation of structures subjected to wind load was modeled as the Ito’s stochastic differential equation. The state vector associated with such a model is a diffusion process. A continuous linearization strategy in the time-domain was adopted. Based on the solution series of its stochastic linearization equations, the formal probabilistic density of the structure response was developed by the path integral technique. It is shown by the numerical example of a guyed mast that compared with the frequency-domain method and the time-domain nonlinear analysis, the proposed approach is highlighted by high accuracy and effectiveness. The influence of the structure non-linearity on the dynamic reliability assessment is also analyzed in the example.

Key words

nonlinear dynamic response wind load path integral solution white noise joint statistical distribution 

Chinese Library Classification

TU311.2 O322 O324 

Document code

2000 Mathematics Subject Classification

70K99 65C30 65C40 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Wang Zhaoming, Wang Zhihong, Yan Minzhong. Structure of Guyed Masts [M]. Science Press, Beijing, 2000 (in Chinese).Google Scholar
  2. [2]
    Peil U, Nℓle H. On fatigue of guyed masts due to wind load[A]. In: Schuëller G I, Yao Fen (eds). Structural Safety and Reliability[C]. Balkema, Rotterdam, 1994,1132–1140.Google Scholar
  3. [3]
    Kahla N Ben. Dynamic analysis of guyed towers[J]. Engng Struct, 1994, 16(4): 293–301.Google Scholar
  4. [4]
    Wang Zhaoming, Cheng Lingyong. Analysis of the dynamic behaviors of guyed masts[J]. Journal of Building Structure, 1993,14(5): 2–10 (in Chinese).Google Scholar
  5. [5]
    Ma Xing, Li Ze, Jiang Tao. Analysis of guyed masts under stochastic wind load when oscilla- tion of cables is considered[J ]. Journal of Tongji University, 1998, 26(6): 631–635 (in Chinese).Google Scholar
  6. [6]
    Yim S C S, Lin H. Unified analysis of complex nonlinear motions via densities[A]. In: Naess A, Krenk S (eds). Proceedings of the IUTAM Symposium on Advances in Nonlinear Stochastic Mechanics[C]. Kluwer Academic Publishers, Dordrecht, 1996,489–501.Google Scholar
  7. [7]
    Naess A. Chaos and nonlinear stochastic dynamics[J]. Probabilistic Eng Mechanics, 2000, 15 (1):37–47.Google Scholar
  8. [8]
    Ma Xing, Deng Hongzhou. Discrete random vibration analysis of guyed masts under stochastic wind load[J]. Engineering Mechanics, 2002,19(1): 34–37 (in Chinese).Google Scholar
  9. [9]
    Ma Xing, Wang Zhonggang, Deng Hongzhou. Theoretical and experimental research on dynamic behavior of guyed masts under wind load[J]. Acta Mechanical Solida Sinica, 2004,17 (2): 166–171.Google Scholar
  10. [10]
    Paola M Di, Ricciardi G, Vasta M. A method for the probabilistic analysis of nonlinear system[J]. Probabilistic Eng Mechanics, 1995,10(3): 1–10.Google Scholar
  11. [11]
    Peil U, Noelle H. Guyed masts under wind load[J]. J Wind Eng and Industr Aerodyn, 1992, 44:2129–2140.Google Scholar
  12. [12]
    Zhang Binggen, Zhao Yuzhi. Random Differential Equation in Science and Engineering[M]. Ocean Press, Beijing, 1980 (in Chinese).Google Scholar
  13. [13]
    Wang Zhonggang, Deng Hongzhou. Experiment study of the dynamic behaviors of guyed masts in wind tunnel[J]. Engineering Mechanics, 2003,20(5): 42–47 (in Chinese).Google Scholar
  14. [14]
    Liu S C. Solutions of Fokker-Planck equation with applications in nonlinear random vibration[J]. The Bell System Technical Journal, 1969,48:2031–2051.MATHGoogle Scholar
  15. [15]
    Li Guiqing, Cao Hong, Li Qiusheng, et al. Dynamic Reliability Theory of Structures and Its Application[M]. Earthquake Press, Beijing, 1995 (in Chinese).Google Scholar

Copyright information

© Editorial Committee of Appl. Math. Mech. 2005

Authors and Affiliations

  1. 1.Department of Civil EngineeringLogistical Engineering UniversityChongqingP. R. China
  2. 2.Department of Building EngineeringTongji UniversityShanghaiP. R. China

Personalised recommendations